zbMATH — the first resource for mathematics

About the Cauchy problem for a system of conservation laws. (English) Zbl 0897.35049
Colombini, Ferruccio (ed.) et al., Geometrical optics and related topics. Selected papers of the meeting, Cortona, Italy, September 1996. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 32, 95-116 (1997).
This note presents some recent results on the question of finding a relevant criterion leading to a global existence of weak solutions for a strictly hyperbolic and genuinely nonlinear system of conservation laws.
For the entire collection see [Zbl 0878.00061].

35L65 Hyperbolic conservation laws
35L45 Initial value problems for first-order hyperbolic systems